# SDR VNAA202002241101

- Difficulty date: February 21, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15390
- Aircraft time: 9,525 hours, 8,702 cycles
- System (JASC): 3810 · Potable Water System
- Part: Blanking Plate
- Condition: Damaged
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LAV SINK CONTINUOUSLY RUNNING 25 MIN OUT FROM VPS. THE POT WATER RAN OUT AND MADE THE THE MOTOR OVER HEAT. THE CREW RAN THE QRH AFTER THE RECEIVED AN AFT LAV SMOKE DETECTOR WARNING MESSAGE. THEY DID DECLARED AN EMERGENCY AND TRUCKS DID ROLL BUT NOT NEEDED AND THEY WERE ABLE TO TAXI TO A GATE WITHOUT ANY OTHER ISSUES. AFT LAV SINK ENTERED ON NEF AND AFT POTABLE WATER DEFERRED.   REMOVED AFT LAVATORY FAUCET, FOUND BLANKING PLUG AND MAIN PORT TO BE DAMAGED AND CORRODED. R+R AFT LAV PLUGS, FULL FAUCET AND DRAIN ASSY. , AND FAUCET IAW CRJ-900 VCMM AND CRJ-900 AMM. OPS/LEAK CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. [THIS CLEARS NEF].
